Discussions By Condition: Immune conditions

Frequent flu...3 times in the past 4 weeks.

Posted In: Immune conditions 2 Replies
  • Posted By: ktknaz
  • February 3, 2010
  • 01:51 AM

I have gotten sick three times in the past four weeks. First it was liquid bowels with a high fever f(or the first 2 days(38oC)) that lasted for 5 days. Every time I ate, it would go right through me but in a yellowy-brown liquid. Then the next week I got a cold that lasted about a week with a mild fever (for the first few days (37.5oC)) and a runny nose. Then two weeks later (right now) I have another cold. It started yesterday with a horribly soar throat, especially when I swallowed, and now I have a soar throat, head ache and just an "achy" body. What could be the problem? Why am I getting sick so often? I usually get really sick about once a year with bronchitis or pneumonia and a cold once or twice a year, but this is new...could it be some underlying problem or just bad luck?

Reply Flag this Discussion

2 Replies:

  • It could be that for some reason your immune system just isn't working well right now and you are not able to fight off illnesses well. This can be caused by a number of things, even stress. I would advise going to see an immunologist who can test your immune function.Good luck and keep us posted,E
    ErinBBC 17 Replies
    • February 11, 2010
    • 01:18 AM
    • 0
    Flag this Response
  • I experienced that has been diagnosed with typhoid and hyper thyroid. The feeling is horrible because I feel sick every afternoon till midnight.
    sabina 1 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?